Theory and Applications of Mathematics & Computer Science

Theory Appl. Math. Comput. Sci.
An International Journal Focused on Fuzzy Methods

ISSN 2067-2764; E-ISSN 2247-6202


Journal Scope

The journal “Theory and Applications of Mathematics & Computer Science (TAMCS)” publishes high-quality original articles and state-of-the-art surveys in the areas of pure and applied mathematics and computer science, but giving a preference in presenting works in the theory and applications of fuzzy sets and systems in the areas of mathematics, artificial intelligence and control.


Journal Topics

v Fuzzy mathematics

v Artificial intelligence

v Fuzzy control systems

v Functional analysis

v Operator theory

v Differential equations



Abstracting / Indexing in:


Mathematical Reviews® (MathSciNet®)


ICV 2012: 6.40

Ulrich’s Periodicals Directory,

Editorial Team


Sorin Nădăban, “Aurel Vlaicu” University of Arad, Romania


Managing Editor

Marius-Lucian Tomescu, “Aurel Vlaicu” University of Arad, Romania


Editors (Mathematics)

Daniel Breaz, University of Alba Iulia, Romania, Complex analysis

Dorin Bucur, Université de Savoie, France, Differential equations

Mehmet Gürdal, Suleyman Demirel University, Isparta, Turkey, Functional analysis

Mihail Megan, West University of Timişoara, Romania, Control theory

Adrian Petruşel, Babeş-Bolyai University Cluj-Napoca, Romania, Fixed point theory

Hari M. Srivastava, University of Victoria, Canada, Special functions


Editors (Artificial intelligence)

Ali R. Ansari, Gulf University for Science & Technology, Kuwait Artificial intelligence

Ioan Dziţac, “Aurel Vlaicu” University of Arad, Romania, Artificial intelligence

Zsolt Csaba Johanyák,  Kecskemét College,  Hungary, Computational intelligence, fuzzy reasoning

Benedek Nagy, University of Debrecen, Hungary, Graph theory

Ping-Feng Pai, National Chi Nan University, Nantou, Taiwan, Data mining, Machine learning

James F. Peters, University of Manitoba, Winnipeg, Canada, Image processing


Editors (Fuzzy control systems)

Sašo Blažič, University of Ljubljana, Slovenia, Fuzzy and predictive control

Radu-Emil Precup, Politehnica University of Timişoara, Romania,  Theory and applications of soft computing

Ştefan Preitl, Politehnica University of Timişoara, Romania, Structures and algorithms for automatic control

Igor Škrjanc, University of Ljubljana, Slovenia, Fuzzy adaptive control systems



Editorial Staff

Codruţa Stoica, “Aurel Vlaicu” University of Arad, Romania

Mariana Nagy, “Aurel Vlaicu” University of Arad, Romania

Lavinia Sida, “Aurel Vlaicu” University of Arad, Romania




No announcements have been published.
More Announcements...

Vol 5, No 2 (2015): Autumn (November)

This issue is In Progress but contains articles that are final and fully citable.

Table of Contents


A Mixed Integer Linear Programming Formulation for Restrained Roman Domination Problem PDF
Marija Ivanović Pages: 110–115
New Čebyšev Type Inequalities for Functions whose Second Derivatives are (s1, m1)-(s2, m2)-convex on the Co-ordinates PDF
B. Meftah, K. Boukerrioua Pages: 116–125
Hadamard Product of Certain Harmonic Univalent Meromorphic Functions PDF
R. M. El-Ashwah, B. A. Frasin Pages: 126–131
Some Perturbed Ostrowski Type Inequalities for Absolutely Continuous Functions (I) PDF
S. S. Dragomir Pages: 132–147
Katsaras’s Type Fuzzy Norm under Triangular Norms PDF
Sorin Nădăban, Tudor Bînzar, Flavius Pater, Carmen Țerei, Sorin Hoară Pages: 148-157
Measure of Tessellation Quality of Voronoï Meshes PDF
E. A-iyeh, J.F. Peters Pages: 158–185
Initial Maclaurin Coecients Bounds for New Subclasses of Bi-univalent Functions PDF
Basem Aref Frasin, Tariq Al-Hawary Pages: 186–193
Zweier I-Convergent Double Sequence Spaces Defined by a Sequence of Modulii PDF
A. Khan Vakeel, Khan Nazneen, Yasmeen . Pages: 194–202
Some Families of q-Series Identities and Associated Continued Fractions PDF
H. M. Srivastava, S. N. Singh, S. P. Singh Pages: 203–212

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

ISSN: 2247–6202